# SDR AALA202109303503

- Difficulty date: September 29, 2021
- Submitted: September 30, 2021
- Operation: Air carrier
- Aircraft: N150NN
- Make and model: Airbus A300*
- Aircraft serial: 6828
- Aircraft time: 17,898 hours, 6,796 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Mount Bolt
- Condition: Worn
- Location: Zone 400 - Nac/P
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: #2 ENGINE FORWARD MOUNT BOLTS FAILED TORQUE CHECK. REPLACED 5 EACH MOUNT BOLTS PER AMM 71-21-12-400-010-A.
